# SDR DALA2023051803982

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 51,514 hours, 24,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 3R DOOR LEVER NOT ARMING PROPERLY. CORRECTIVE ACTION: REMOVED PLASTIC DEBRIS. CK'S GOOD PER B757 AMM 52-12. (4141412)
